# SDR REXA201200118

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 16,205 hours, 13,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN L REV UNLOCKED CAUTION DURING CLIMBOUT RAN IAI CARD & QRH RETURNED TO DTW NO BUFFETING/YAW ISSUES NORMAL AIRPLANE CONTROL.  CLEANED L/H T/R STOW SWITCH.  MSG CLEARED.  OPC GOOD IAW CRJ AMM 78-30-00.
